# SDR AALA20150824001

- Difficulty date: August 23, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 59,656 hours, 20,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER LIGHTS INOPERATIVE FROM ROW 26D TO 36D.  R & R BATTERY MODULE IAW AMM 33-51-00.
